# SDR 20010511SG003

- Difficulty date: February 25, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FOUND CARGO DOOR WARNING LIGHT CAME ON IN FLIGHT DURING CLIMB-OUT AT ABOUT 10,000 FEET MSL.  CREW RETURNED TO STATION WITHOUT INCIDENT.  INSPECTED CARGO DOOR CLICK-CLACKS, CLEANED AND LUBED SWITCHES, GROUND OPS CHECK GOOD.  NO FURTHER PROBLEMS NOTED.  (M)
